# SDR 99ZZZX1726

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1875P
- Make and model: Skrsky S76C
- Aircraft serial: 760488
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50075551
- Condition: Leaking
- Location: Mlg
- Component: AUG81819
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY WAS LEAKING AT THE 6 O'CLOCK AND 4 O'CLOCK POSITIONS FROM THE BRAKE PADS.  NOTE:  LEAKING AT INSTALLATION FROM INVENTORY.
